# SDR 20000731SH024

- Difficulty date: July 31, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C712
- Part serial: 4E107
- Condition: Leaking
- Location: Internal Seal
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP WAS CAUSING CIRCUIT BREAKER TO TRIP.  FURTHER INVESTIGATION REVEALED UNIT WOULD PUMP FUEL UP THROUGH THE ELECTRICAL MOTOR THEN THROUGH THE WIRE PROTECTIVE COVERING FINALLY COMING OUT OF THE BACK OF THE CANNON PLUG AND WOULD SHORT THE WIRES TOGETHER CAUSING THE CIRCUIT BREAKER TO TRIP. (X)
